# SDR CA120312007

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) (XIAN, MA60)  FOLLOWING AN ENGINE SOUND ASSOCIATED WITH HIGH TEMPERATURE, THE PILOT ELECTED TO SHUT THE ENGINE DOWN BEFORE RETURNING TO THE POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND NO OIL VISIBLE ON THE SIGHT GLASS.  A SMALL QTY OF SMALL HAIR LIKE DEBRIS WAS FOUND ON THE TURBOMACHINE CHIP DETECTOR.  TROUBLESHOOTING IS ONGOING.
